# SDR 06FDEA1966

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 38,947 hours, 27,120 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: IN
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

DURING MTC WALKAROUND, FOUND FLAMES COMING FROM FLOW MULT FRESH AIR INLET.  IMMEDIATELY SHUTDOWN APU, AND EXTINGUISHED FIRE, FIRED APU FIRED PERFORMED APU START USING ALT FIRE PROT, WITH NO DEFECTS.  TURNED ON ENG NR 2 BLEED AIR AND WITHIN 30 SEC.  BLEED AIR TRIPS OFF WITH ASSOC LIGHT DUE TO FIRE.  IN FLOW MULT SUSPECT POSSIBLE O'HEAT SENSOR.  REMOVED FLOW MULT IAW MM.  REMOVED AND REPLACED APU FIRE EXT BOTTLE IAW AMM.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAG.  REPLACED FLOW MULT IAW MM.  RAN APU AND LT AND RT A/C PACKS WITH ALL SYS OPS NORM.  PERFORMED MX ENG RUN AND RAN A/C PACKS TO CLEAR ALL DUCTS AND ACM.  A/C OK FOR SERVICE.
